Alert archive / California / Gale Watches in 2016
Gale Watch 3, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Jan 7, 2016, 2:27 AM PST. It took effect at Jan 8, 2016, 9:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 7, 2016, 2:27 AM PST (10:27 UTC)
- In effect from
- Jan 8, 2016, 9:00 AM PST
- Expired
- Jan 8, 2016, 3:14 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
316 WHUS76 KEKA 071027 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 AM PST THU JAN 7 2016 PZZ450-071830- /O.CON.KEKA.SE.W.0002.000000T0000Z-160107T1700Z/ /O.NEW.KEKA.GL.A.0003.160109T0200Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 227 AM PST THU JAN 7 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT. * SEAS...W SWELL TO 15 FT AT 16 SECONDS...BUILDING 17 TO 19 FT AT 17 SECONDS TONIGHT. * WINDS...SE 5 TO 15 KT. * WAVES/SEAS...17 TO 19 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-475-071830- /O.CON.KEKA.SE.W.0002.000000T0000Z-160107T1700Z/ /O.NEW.KEKA.GL.A.0003.160108T1700Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 AM PST THU JAN 7 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. * SEAS...17 TO 19 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. * WINDS...SE 5 TO 15 KT. * WAVES/SEAS...17 TO 19 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-071700- /O.CON.KEKA.SE.W.0002.000000T0000Z-160107T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 AM PST THU JAN 7 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * SEAS...17 TO 19 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. * WINDS...SE 5 TO 15 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
4 follow-up statements
182 WHUS76 KEKA 071640 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PST THU JAN 7 2016 PZZ450-080045- /O.EXT.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/ /O.CON.KEKA.GL.A.0003.160109T0200Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 AM PST THU JAN 7 2016 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL NOON PST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... * WINDS...S 10 TO 15 KT. * WAVES/SEAS...W 16 TO 18 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-475-080045- /O.EXT.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/ /O.CON.KEKA.GL.A.0003.160108T1700Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PST THU JAN 7 2016 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL NOON PST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WINDS...SE 5 TO 15 KT. * WAVES/SEAS...W 17 TO 20 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-072000- /O.EXT.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 AM PST THU JAN 7 2016 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL NOON PST TODAY... * WINDS...S-SW 5 TO 15 KT. * SEAS...W 17 TO 20 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
870 WHUS76 KEKA 072002 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1202 PM PST THU JAN 7 2016 PZZ470-475-080415- /O.EXP.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/ /O.NEW.KEKA.SE.W.0003.160107T2002Z-160107T2300Z/ /O.CON.KEKA.GL.A.0003.160108T1700Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1202 PM PST THU JAN 7 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...SE 5 TO 15 KT. * WAVES/SEAS...W 17 TO 20 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-080415- /O.EXP.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/ /O.NEW.KEKA.SC.Y.0005.160107T2002Z-160108T1700Z/ /O.CON.KEKA.GL.A.0003.160109T0200Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1202 PM PST THU JAN 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...S 10 TO 15 KT. * WAVES/SEAS...W 16 TO 17 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-080415- /O.EXP.KEKA.SE.W.0002.000000T0000Z-160107T2000Z/ /O.NEW.KEKA.SC.Y.0005.160107T2002Z-160108T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1202 PM PST THU JAN 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...S-SW 5 TO 15 KT. * SEAS...W 16 TO 17 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
432 WHUS76 KEKA 072301 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 301 PM PST THU JAN 7 2016 PZZ470-475-080715- /O.EXP.KEKA.SE.W.0003.000000T0000Z-160107T2300Z/ /O.EXA.KEKA.SC.Y.0005.000000T0000Z-160108T1700Z/ /O.CON.KEKA.GL.A.0003.160108T1700Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 301 PM PST THU JAN 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. * WINDS...SE 5 TO 15 KT. * WAVES/SEAS...W 17 TO 19 FT AT 17 SECONDS...SUBSIDING TO 15 FT AT 15 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-080715- /O.CON.KEKA.SC.Y.0005.000000T0000Z-160108T1700Z/ /O.CON.KEKA.GL.A.0003.160109T0200Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 301 PM PST THU JAN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE FRIDAY NIGHT... * WINDS...S 10 TO 15 KT. * WAVES/SEAS...SUBSIDING TO 15 FT AT 15 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-080715- /O.CON.KEKA.SC.Y.0005.000000T0000Z-160108T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 301 PM PST THU JAN 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WINDS...S-SW 5 TO 15 KT. * SEAS...SUBSIDING TO 15 FT AT 15 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
681 WHUS76 KEKA 081114 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 314 AM PST FRI JAN 8 2016 PZZ450-081915- /O.EXT.KEKA.SC.Y.0005.000000T0000Z-160110T1100Z/ /O.CAN.KEKA.GL.A.0003.160109T0200Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 314 AM PST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...S TO SE 10 TO 15 KT INCREASING TO 10 TO 20 KT WITH GUSTS UP TO 30 KT TONIGHT. * WAVES/SEAS...W 10 TO 12 FT AT 14 SECONDS SUBSIDING TO 8 TO 10 FT AT 13 SECONDS TONIGHT BUILDING TO 10 TO 12 FT AT 11 SECONDS SATURDAY. SW 8 FT AT 8 SECONDS TONIGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-081915- /O.CON.KEKA.SC.Y.0005.000000T0000Z-160108T1700Z/ /O.UPG.KEKA.GL.A.0003.160108T1700Z-160109T1100Z/ /O.NEW.KEKA.GL.W.0004.160108T1700Z-160109T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 314 AM PST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST SATURDAY. * WINDS...SE 15 TO 25 KT WITH GUSTS AROUND 35 KT INCREASING TO 25 TO 30 KT TONIGHT. * WAVES/SEAS...W AROUND 15 FT AT 15 SECONDS SUBSIDING TO 10 TO 13 FT AT 14 SECONDS TODAY. S AROUND 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081915- /O.EXT.KEKA.SC.Y.0005.000000T0000Z-160110T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 314 AM PST FRI JAN 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...S TO SE 5 TO 15 KT INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT. * SEAS...W 10 TO 12 FT AT 14 SECONDS SUBSIDING TO 8 TO 10 FT AT 13 SECONDS TONIGHT BUILDING TO 10 TO 12 FT AT 11 SECONDS SATURDAY. SW 5 TO 7 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jan 6, 10:44 PM PST, 3 hours 43 minutes earlier.
Area forecast discussion, Jan 6, 10:44 PM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1044 PM PST WED JAN 6 2016
.SYNOPSIS....A SERIES OF OFFSHORE LOW PRESSURE SYSTEMS AND
FRONTAL BOUNDARIES WILL PRODUCE PERIODS OF RAIN...HIGH ELEVATION
SNOW...AND GUSTY SOUTHERLY WINDS THROUGH SATURDAY. BREAKS IN
PRECIPITATION ARE EXPECTED THURSDAY MORNING...FRIDAY...AND
SUNDAY.
&&
.SHORT TERM...THE NEGATIVELY TILTED TROUGH IS CONTINUING TO BRING
SHOWERS TO THE AREA THIS AFTERNOON. AS OF 10 PM A FEW SHOWERS
CONTINUE TO IMPACT NORTHWEST CALIFORNIA...BUT THE BULK OF THE
PRECIPITATION HAS COME TO AN END SO THE WINTER STORM WARNING IN
TRINITY COUNTY HAS BEEN CANCELLED A FEW HOURS EARLY. ISOLATED
SHOWERS MAY PERSIST THROUGH THURSDAY MORNING.
THURSDAY AFTERNOON INTO THURSDAY NIGHT A QUICK SHORTWAVE IS
EXPECTED TO BRING ANOTHER SHOT OF RAIN AND SNOW TO THE AREA. THIS
IS A FAST MOVING SMALL SYSTEM. ANY SUBTLE SHIFTS TO THE NORTH OR
SOUTH WITH THIS SYSTEM COULD CHANGE THE IMPACTS. CURRENT MODEL
RUNS SHOW MOST OF THE RAIN AND HIGH ELEVATION SNOW FOCUSED NORTH
OF MENDOCINO COUNTY AND SOUTH OF THE OREGON BORDER. RAINFALL
AMOUNTS LOOK TO BE LESS THAN A QUARTER OF AN INCH IN MOST AREAS.
SNOW LEVELS LOOK TO BE AROUND 3000 TO 3500 FEET WITH THIS SYSTEM.
THURSDAY NIGHT THERE MAY BE A FEW LINGERING SHOWERS.
FRIDAY STILL LOOKS LIKE A FAIRLY DRY DAY ACROSS MUCH OF THE AREA.
LATE IN THE AFTERNOON THE NEXT SYSTEM STARTS TO MOVE INTO THE
AREA. MODELS ARE NOW SHOWING THIS MOVING INTO MENDOCINO COUNTY AND
SPREADING NORTH FAIRLY QUICKLY FRIDAY NIGHT. AGAIN THERE WILL BE
SOUTHEAST WINDS SO THERE MAY BE SOME RAIN SHADOWING ON THE COAST
NORTH OF CAPE MENDOCINO. THIS COULD SLOW THE START OF MOST OF THE
RAIN UNTIL AFTER MIDNIGHT IN THESE AREAS. SNOW LEVELS LOOK TO BE
AROUND 3000 TO 3500 FEET AND ABOVE MOST OF THE MAIN HIGHWAY
PASSES. SHOWERS WILL LINGER ACROSS THE AREA ON SATURDAY. THEY
SHOULD START TAPERING OFF THROUGH SUNDAY NIGHT AS THE RIDGE OF
HIGH PRESSURE STARTS TO BUILD INTO THE AREA. MKK
.LONG TERM (SUNDAY THROUGH TUESDAY)...RIDGING WILL SHIFT OVER THE
WESTERN UNITED STATES ON SUNDAY BRINGING A BRIEF RETURN OF DRY
WEATHER BEFORE ANOTHER SYSTEM APPROACHES THE REGION SUNDAY NIGHT.
THE GFS IS WETTER THAN THE ECMWF BRINGING SOME WARM FRONTAL
PRECIPITATION TO NORTHWEST CALIFORNIA AS EARLY AS SUNDAY NIGHT. BY
MONDAY THE TWO MODELS DIFFER IN THE TIMING OF THE RAIN WITH THE
GFS BRINGING THE MAIN FRONTAL BAND LATE MONDAY MORNING AND THE
ECMWF BRINGING IT OVERHEAD BY THE AFTERNOON WITH DRIER WEATHER
MOVING IN BY TUESDAY. BEYOND THAT MODELS SHOW ANOTHER FRONT COMING
ON WEDNESDAY BUT STILL HAVE LARGE DISCREPANCIES IN THE TIMING.
POPS WERE INCREASED ON MONDAY AND LITTLE CHANGES WERE MADE BEYOND
THAT EXCEPT TO BLEND WITH THE NEIGHBORS. KML
&&
.AVIATION...AN AREA OF LOW PRESSURE WILL CONTINUE TO BRING RAIN AND
MOUNTAIN SNOW SHOWERS TO THE REGION THROUGH TONIGHT. PERIODS OF
MVFR OR IFR WILL BE POSSIBLE IN SHOWERS ALONG WITH SOME SMALL
HAIL. OTHERWISE VFR IS EXPECTED TO PREVAIL OVERNIGHT EXCEPT IN
SOME INTERIOR VALLEYS WHERE IFR OR LIFR CIGS WILL DEVELOP...
INCLUDING AT UKI. ANOTHER LOW PRESSURE SYSTEM WILL BRING AN
INCREASE IN RAIN SHOWERS LATE THURSDAY AFTERNOON IN HUMBOLDT AND
DEL NORTE COUNTIES WITH DETERIORATING CONDITIONS EXPECTED AT ACV
AND CEC.
&&
.MARINE...SMALL CRAFT ADVISORIES NOW EXIST ACROSS THE COASTAL WATERS
AS WINDS HAVE SIMMERED AND LARGE SEAS PERSIST. THE SEA STATE WILL
INCREASE OVER THE NEXT FEW HOURS AS ANOTHER SWELL PROPAGATES THE
COASTAL WATERS. THIS WILL BRING THE SEA STATE TO 16 TO 20 FT THIS
EVENING THROUGH EARLY THURSDAY MORNING. A HAZARDOUS SEAS WARNING
WILL TAKE EFFECT BY 7 PM TONIGHT THROUGH THURSDAY MORNING. WAVES
WILL THEN DIMINISH LATE THURSDAY THROUGH FRIDAY AS THE SWELL
SUBSIDES. SEAS WILL REMAIN AROUND 8 TO 12 FT THROUGH THE WEEKEND.
GENTLE TO MODERATE WINDS WILL BECOME VARIABLE THROUGH EARLY
THURSDAY AS LOW PRESSURE MOVES TO THE EAST. THEN EXPECT SOUTHERLY
FLOW TO RETURN FRIDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES
THE REGION. KML
&&
.BEACH HAZARDS...A HIGH SURF ADVISORY CONTINUES FOR THE COASTAL
WATERS AS A BUILDING SWELL WITH BREAKERS AROUND 20 TO 24 FT ON
NORTHWEST CALIFORNIA BEACHES THROUGH THURSDAY. THIS THREAT WILL
DIMINISH THURSDAY EVENING THROUGH THE WEEKEND AS THE LARGE SWELL
SUBSIDES. COASTAL FLOODING WILL BE A POSSIBILITY AROUND HIGH TIDE
OVER THE NEXT SEVERAL MORNINGS. THURSDAY MORNING LOOKS MARGINAL
AND FRIDAY MORNING THE PREDICTED TIDE WILL BE HIGHER SO THE SURGE
MUST BE GREATER THAN 1 FT FOR NUISANCE FLOODING TO OCCUR AROUND
HUMBOLDT BAY. WILL ALLOW THE NIGHT TIME CREW TO WATCH THE
OBSERVATIONS TONIGHT TO DETERMINE WHETHER ANOTHER ADVISORY WILL BE
NEEDED THURSDAY MORNING. HIGHER ASTRONOMICAL TIDES ARE PREDICTED
THROUGH THE WEEKEND. STAY TUNED.
PREDICTED HIGH TIDES AT THE NORTH SPIT TIDE GAUGE...
THURSDAY: 7.45 FT AT 9:17 AM
FRIDAY: 7.68 FT AT 9:57 AM
SATURDAY: 7.84 FT AT 10:38 AM
SUNDAY: 7.91 FT AT 11:19 AM
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HIGH SURF ADVISORY UNTIL 6 PM PST THURSDAY FOR CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
HIGH SURF ADVISORY UNTIL 6 PM PST THURSDAY FOR PZZ410.
HAZARDOUS SEAS WARNING UNTIL 9 AM PST THURSDAY FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jan 6, 11:02 PM PST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1102 PM PST WED JAN 6 2016 CAZ004-080715- UPPER TRINITY RIVER- 1102 PM PST WED JAN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FEW ISOLATED SNOW SHOWERS ARE POSSIBLE TONIGHT OVER THE HIGHER TERRAIN. LITTLE ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL SHOWERS AND LIGHT HIGH ELEVATION SNOW WILL BE POSSIBLE LATE THURSDAY. ANOTHER STORM SYSTEM WITH RAIN...HIGH ELEVATION SNOW...AND GUSTY RIDGETOP WINDS IS EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-080715- REDWOOD COAST- 1102 PM PST WED JAN 6 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM PST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A HIGH SURF ADVISORY IS IN EFFECT ALONG THE COAST THROUGH THURSDAY FOR SURF HEIGHTS OF 20 TO 24 FEET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH SURF ADVISORY WILL CONTINUE ALONG THE COAST THROUGH THURSDAY FOR SURF HEIGHTS OF 20 TO 24 FEET. MINOR COASTAL FLOODING IS POSSIBLE AROUND HUMBOLDT BAY THURSDAY MORNING. ADDITIONAL SHOWERS AND LIGHT HIGH ELEVATION SNOW WILL BE POSSIBLE LATE THURSDAY. ANOTHER STORM SYSTEM WITH RAIN AND GUSTY RIDGETOP WINDS IS EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-080715- NORTH COAST INTERIOR- 1102 PM PST WED JAN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FEW ISOLATED SNOW SHOWERS ARE POSSIBLE TONIGHT OVER THE HIGHER TERRAIN. LITTLE ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL SHOWERS AND LIGHT HIGH ELEVATION SNOW WILL BE POSSIBLE LATE THURSDAY. ANOTHER STORM SYSTEM WITH RAIN...HIGH ELEVATION SNOW...AND GUSTY RIDGETOP WINDS IS EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-080715- MENDOCINO INTERIOR- 1102 PM PST WED JAN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FEW ISOLATED SNOW SHOWERS ARE POSSIBLE TONIGHT OVER THE HIGHER TERRAIN. LITTLE ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL SHOWERS AND LIGHT HIGH ELEVATION SNOW WILL BE POSSIBLE LATE THURSDAY. ANOTHER STORM SYSTEM WITH RAIN...HIGH ELEVATION SNOW...AND GUSTY RIDGETOP WINDS IS EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-080715- MENDOCINO COAST- 1102 PM PST WED JAN 6 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM PST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A HIGH SURF ADVISORY IS IN EFFECT ALONG THE COAST THROUGH THURSDAY FOR SURF HEIGHTS OF 20 TO 24 FEET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH SURF ADVISORY WILL CONTINUE ALONG THE COAST THROUGH THURSDAY FOR SURF HEIGHTS OF 20 TO 24 FEET. ADDITIONAL SHOWERS AND LIGHT HIGH ELEVATION SNOW WILL BE POSSIBLE LATE THURSDAY. ANOTHER STORM SYSTEM WITH RAIN AND GUSTY RIDGETOP WINDS IS EXPECTED LATE FRIDAY THROUGH EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 6:41 PM PST | Special Marine Warning | EKA | 19 min | |
| Jan 7, 12:05 AM PST | Coastal Flood Advisory | EKA | 11 hr | |
| Jan 7, 12:02 PM PST | Small Craft Advisory | EKA | 3 days | |
| Jan 7, 12:02 PM PST | Hazardous Seas Warning | EKA | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.